# SDR DALA2024101410059

- Difficulty date: October 12, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 60,967 hours, 26,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 CORROSION IN MAIN CABIN FLOOR STRUCTURE ATTACH CHANNEL APROX BS.731 LBL.62. DOT 129-124. CORRECTIVE ACTION: REMOVED AND REPLACED MAIN CABIN FLOOR STRUCTURE ATTACH CHANNEL APROX' BS.731 LBL.62 IAW B 757 SRM. (0605383)
